Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes heavy vaginal bleeding with headache, diarrhea, vomiting and rashes on body?

Answered by
Dr.
Dr. Arun

Infectious Diseases Specialist

Practicing since :2008

Answered : 2434 Questions

default
Posted on Mon, 19 Oct 2015 in General Health
Question: I'm afraid I might have toxic shock syndrome, I recently had my period for a month and wore tampons a lot, I have had headaches and now a rash but no fever?
doctor
Answered by Dr. Arun 2 minutes later
If you doubt, go immediately to the doctor.

You should start anti staphylococcus drugs for the same immediately.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Arun 3 minutes later
I have had diarrhea but it could easily be from being sensitive to lactose and having too much, i havent been vomiting though but i have been very tired .
doctor
Answered by Dr. Arun 7 hours later
Brief Answer:
Culture and Sensitivity will help in diagnosis and treatment

Detailed Answer:
Hello dear,

Thanks for the query.

Your symptoms are suggestive of toxic shock syndrome.

Four doubt you can go for the culture and sensitivity from the affected part followed by toxin assessment.

This will guide you for treatment part.

You can ask me for further query here.

Thank you.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Skin rash

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

My problem is tha t I always seem to develope a rash between my legs after an intense workout or after spending a few hours doing yard work. I know I have sensitive skin, and the powders and sprays that I use don t seem to help......any advice would be welcomed.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?